I've the Minera coil in, I sometimes get spotting (normally light pink/occassionally brownish) around when my period would be due. Happens for a couple hours then stops again. I did get severe nausea when I first had it put in too, it would come on around when my periods were due for the first three months, last about 4-5 days and then disappear again. After three months it stopped and everything is fine now.
Hi Empire. I have an appointment re my Mirena next week. I've now had it 10 months and was prepared to give it a go. However, I have 2 periods a month not as heavy as before (the reason I have Mirena) but very painful, with shooting pains through my vagina.
My anxiety is horrendous as PMT and because I have 2 periods a month, I feel awful a lot of the time.
I always was quite hairy, I now could pass for an ape.
AND (I'm getting to my point I promise) I feel sick for about 3 weeks out of 4. Really nauseous.
I have given it over 9 months now and had loads of odd side effects. I'm just sick of it. I had agreed with GP to try it as it was the least invasive procedure, but I'm going to ask for an ablation next week.
For me the worst side effect is that my anxiety has rocketed